Vestnik Moskovskogo Universiteta. Seriya 1. Matematika. Mekhanika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik Moskov. Univ. Ser. 1. Mat. Mekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2011, Number 4, Pages 55–57 (Mi vmumm705)  

Short notes

Lambek calculus with a unit and one division

S. L. Kuznetsov

Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: In this paper we present a substitution that reduces the derivability in the Lambek calculus with the unit and one division to the derivability in the Lambek calculus with one division permitting empty antecedents. Using this substitution, we establish the existence of an algorithm that checks the derivability in the Lambek calculus with the unit and one division in polynomial time.

Key words: Lambek calculus, algorithmic complexity.

Funding Agency Grant Number
Russian Foundation for Basic Research 08-01-00399
Ministry of Education and Science of the Russian Federation -65648.2010.1
Scientific and Technological Cooperation Programme Switzerland-Russia


Full text: PDF file (308 kB)

Bibliographic databases:
UDC: 510.66
Received: 01.12.2010

Citation: S. L. Kuznetsov, “Lambek calculus with a unit and one division”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2011, no. 4, 55–57

Citation in format AMSBIB
\Bibitem{Kuz11}
\by S.~L.~Kuznetsov
\paper Lambek calculus with a unit and one division
\jour Vestnik Moskov. Univ. Ser.~1. Mat. Mekh.
\yr 2011
\issue 4
\pages 55--57
\mathnet{http://mi.mathnet.ru/vmumm705}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2919095}
\zmath{https://zbmath.org/?q=an:1304.03053}


Linking options:
  • http://mi.mathnet.ru/eng/vmumm705
  • http://mi.mathnet.ru/eng/vmumm/y2011/i4/p55

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:13
    Full text:6

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021